# SDR AU000876

- Difficulty date: September 8, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0024400249
- Condition: Cracked
- Location: Fuselage Main Bu
- Part time: 9,270 cycles
- Component: Fuselage Main Bu, 44002411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR TAILCONE BULKHEAD LOCATED AT BS 271.92 CRACKED THROUGH WEB IN AREA OF RIGHT LOWER CARRY THROUGH SPAR CUT-OUT.  (X)
